# SDR NSVA2011161

- Difficulty date: July 20, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N351NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4351
- Aircraft time: 745 hours, 695 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 3919 IAD PVD RETURNED TO FIELD DUE TO A FIRE DETECT WARNING LIGHT ON AC 351NG.  PERFORMED AN OPERATIONAL CHECK OF THE ENGINE FIRE DETECTION SYSTEM.  OPS CHECKED GOOD REF AMM 26-11-00.
